two days ago I took 35mg total of adderall starting with 15mg at around 7PM then taking two more 5mg's every half hour maybe. Today I took 15 at around 10AM then another 5 every half hour till I reached 35mg. After my last 5 at around 4:20PM I started feeling tingley and my hearts beating fast and breathings a little difficult. The whole story is probably my third time using adderall. Teachers and such thought I may have ADD but I have neve been tested. Just kind of wondering what's going on it feels different then the regular adderall feeling. I weigh 140 and an 5' 11"
Did your Dr order you to take your medications this way? You should always follow your Drs directions and not deviate from the way they told you to take them. If they are not prescribed for you, then you should never take someone else's medication. I'm not sure why you would want to take them at night. Usually they are given for in the daytime during school hours to keep you from not being able to sleep.
You said you have never been tested for add, so I would say that any is too much until you r properly diagnosed. Don't take it unless monitored by dr. It is a heavy duty drug and overdosing on it is very easy. Don't kill yourself!! And if you feel tingly and your heart races it's too much!! Be smart, see the right dr, like psychiatrist or neurologist. Any good regular md would not prescribe it, they would refer you to a specialist. Be careful and good luck.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2011 • 3 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Can adderall 30mg tabs be prescribed three times a
Posted 11 Nov 2011 • 6 answers
Posted 13 Jan 2013 • 6 answers
Posted 14 Aug 2013 • 1 answer
Posted 7 Aug 2016 • 0 answers